side effects and body image

21 02 2009

I started taking a new medication about a month ago, and one of the possible side effects is weight gain. It’s not a common side effect, but it could happen. Or rather, is happening. I’ve put on about 8 pounds in the past few weeks. I’ve never been overly active, but I had started walking for a half hour three or four times a week too. And still the pounds added up. I know I shouldn’t be so upset about it – the benefit of the drug is enough that I don’t think I should quit it. But I’ve become more and more uncomfortable with the way I look naked. I don’t plan to quit going to naturist events, but I think I’ll probably feel a bit more self conscious until my doctor & I figure out what to do about this weighty issue.

Advertisements

Actions

Information

5 responses

21 02 2009
Rick

I hope you and your doctor figure it out. Try not to let it affect your body image. That’s easier said than done, I know, but at naturist events people aren’t going to judge you on how you look but for who you are.

When I look in the mirror, sometimes the sight of my man-boobs, love handles, and bulging belly discourage me but when I’m at a naturist event, I find that I don’t feel self-concious about it at all. I’m not sure why that is.

21 02 2009
All Nudist

In case you haven’t noticed it, Beautiful People are in the minority at nudist venues. By that, I mean textile society’s idea of what’s beautiful.

Nudists appreciate that type of beauty just like everyone else, but it’s simply not important.

Angie and I have plumped up a bit over the winter but do you think that’s going to stop us from going to a weekend nekked motel/pool party next weekend?

Ha! Not a chance!

21 02 2009
h

I weigh 130# and 5’7 hyper, I eat 4500 calories a day but I feel your pain. But I’m getting too eager to go bare with others and I’m starting to think just do it wtf even if my body image isn’t great. You too even if you’re not a viking. Google your drug.

21 02 2009
All Nudist

130#, 5′ 7″, is that considered overweight? That weight is so far behind me I don’t even know.

Sounds ok to me. And again, nobody else cares. Really. It’s up to you to also not care.

If you feel unfit and want to do something about it, go for it. But don’t worry about what others think, because we don’t care.

We care about who you are, not what you look like. – Steve

2 03 2009
the battle of the bugle « local nudist

[…] mentioned recently that I’ve put on a few pounds as a result of a new medication I’m taking. I spoke to my […]

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: